Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have Freckles on face and marks of pimples, tried ointments but no help. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5786 Questions
I have two problems.
1) Freckles in my face (Black dots. Mostly concentrated under eyes and nose area)
2) Mark of pimples
How to get rid of these? I tried various ointments prescribed by my dermatologist. But couldn't get much result. Moreover my screen started peeling.
Am using sunscreen regularly. I have also noticed that my skin easily gets tanned.
Posted Mon, 14 Oct 2013 in Skin Hair and Nails
Answered by Dr. Rahul Kumar 17 hours later
Brief Answer:
photograph needed

Detailed Answer:
Hello XXXXX,
I would like to know what all treatment has been prescribed to you in past.
Will it be possible to upload a photograph of your face or a part of it where maximum lesions are there.
This will help me in assessing whether you will respond to creams or any other thing like peels or LASERS are required.
Waiting for your response.
Thank you
Above answer was peer-reviewed by
Follow-up: Have Freckles on face and marks of pimples, tried ointments but no help. Suggest? 1 hour later
Hi Doctor,

I have uploaded the pic as per your request.
I don't remember the ointment names actually. I vaguely remember it as some Microb jel. I can search for the name if you really need that. I used it hardly for a week and then stopped as my face was getting too dried and skin was peeling.

Thanks & Regards
Answered by Dr. Rahul Kumar 10 hours later
Brief Answer:
peels will be best

Detailed Answer:
I have seen the photograph
You have multiple freckles.
Best treatment for you will be chemical peels.
You can XXXXXXX a dermatologist and discuss regarding peels.
Glycolic acid peel will be best for you.
Just creams will not help you.
Let me know if you have any other doubts.
Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor